×

zbMATH — the first resource for mathematics

Conjugate convex functions in optimal control and the calculus of variations. (English) Zbl 0218.49004

MSC:
90C25 Convex programming
49N15 Duality theory (optimization)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Asplund, E; Rockafellar, R.T, Gradients of convex functions, Trans. amer. math. soc., 139, 443-467, (1969) · Zbl 0181.41901
[2] Bellman, R, Dynamic programming, (1957), Princeton Univ. Press Princeton, N. J · Zbl 0077.13605
[3] Brøndsted, A, Conjugate convex functions in topological vector spaces, Mat.-fys. medd. danske vid. selsk., 34, (1964) · Zbl 0119.10004
[4] Bourbaki, N, Espaces vectoriels topologiques, (1953), Hermann Paris · Zbl 0050.10703
[5] Castaing, C; Castaing, C, Sur LES multi-applications mesurables, (), Rev. française informat. recherche opérationelle, 1, 3-34, (1967), This has partly been published in · Zbl 0153.08501
[6] Cesari, L, Existence theorems for weak and usual optimal solutions in Lagrange problems with unilateral constraints, I, Trans. amer. math. soc., 124, 369-412, (1966) · Zbl 0145.12501
[7] Courant, R; Hilbert, D, ()
[8] Fenchel, W, On conjugate convex functions, Canad. J. math., 1, 73-77, (1949) · Zbl 0038.20902
[9] Filippov, A.F; Filippov, A.F, On certain questions in the theory of optimal control, Vestnik moskov. univ. ser. math. mech. astronom., SIAM J. control, 1, 76-84, (1962) · Zbl 0139.05102
[10] Friedrichs, K.O, Ein verfahren der variationsrechnung das minimum eines integral als das maximum eines anderen ausdruckes darzustellen, Nachr. gesell. wiss., Göttingen, 13-20, (1929) · JFM 55.0294.01
[11] Ioffe, A.D; Tikhomirov, V.M; Ioffe, A.D; Tikhomirov, V.M, On duality in problems of the calculus of variations, Dokl. akad. nauk SSSR, Sov. math. dokl., 9, 685-688, (1968) · Zbl 0172.15202
[12] Kreindler, E, Reciprocal optimal control problems, J. math. anal. appl., 14, 164-172, (1966)
[13] Kuratowski, K; Ryll-Nardzewski, C, A general theorem on selectors, Bull. Polish acad. sci., XIII, 273-411, (1965) · Zbl 0152.21403
[14] Mond, B; Hanson, M.A, Duality for variational problems, J. math. anal. appl., 18, 355-364, (1967) · Zbl 0159.48901
[15] Moreau, J.-J, Fonctionelles convexes, (), 107
[16] Moreau, J.-J, Principes extremaux pour le problème de la naissance de la cavitation, J. Mécanique, 5, 439-470, (1966) · Zbl 0147.44504
[17] Moreau, J.-J, One-sided constraints in hydrodynamics, (), 259-279 · Zbl 0166.44902
[18] Pearson, J.D, Reciprocity and duality in control programming problems, J. math. anal. appl., 10, 388-408, (1965) · Zbl 0131.10501
[19] Pearson, J.D, Duality and a decomposition technique, SIAM J. control, 4, 164-172, (1966) · Zbl 0168.34902
[20] Pontryagin, L.S; Boltyanskii, V.G; Gamkrelidze, R.V; Mishchenko, E.F, The mathematical theory of optimal processes, (1962), Wiley (Interscience) New York · Zbl 0102.32001
[21] Rockafellar, R.T, Convex analysis, (1969), Princeton Univ. Press Princeton, N. J · Zbl 0202.33804
[22] Rockafellar, R.T, Integrals which are convex functionals, Pacific J. math., 24, 525-539, (1968) · Zbl 0159.43804
[23] Rockafellar, R.T, Measurable dependence of convex sets and functions on parameters, J. math. anal. appl., 28, 4-25, (1969) · Zbl 0202.33804
[24] Rockafellar, R.T, Extension of Fenchel’s duality theorem for convex functions, Duke math. J., 33, 81-90, (1966) · Zbl 0138.09301
[25] Rockafellar, R.T, Duality and stability in extremum problems involving convex functions, Pacific J. math., 21, 167-187, (1967) · Zbl 0154.44902
[26] Rockafellar, R.T, Generalized Hamiltonian equations for convex problems of Lagrange, Pacific J. math., 33, (May, 1970)
[27] {\scR. T. Rockafellar}, Existence and duality theorems for convex problems of Bolza, (to be published). · Zbl 0255.49007
[28] Tyndall, W.F, A duality theorem for a class of continuous linear programming problems, SIAM J. appl. math., 13, 644-666, (1965) · Zbl 0171.40701
[29] Wets, R.J.-B; Van Slyke, R.M, A duality theory for abstract mathematical programs with applications to optimal control theory, J. math. anal. appl., 22, 679-706, (1968) · Zbl 0157.16004
[30] Wolfe, P, A duality theorem for nonlinear programming, Quart. appl. math., 19, 239-244, (1961) · Zbl 0109.38406
[31] Young, L.C, Lectures on the calculus of variations and optimal control theory, (1969), Saunders Philadelphia · Zbl 0177.37801
[32] Zachrisson, L.E, Deparametrization of the Pontryagin maximum principle, (), 234-245 · Zbl 0228.49011
[33] Ioffe, A.D; Tikhomirov, V.M, Duality of convex functions and extremum problems, Uspehi mat. nauk, XXIII, 51-116, (1968), (Russian) · Zbl 0191.13101
[34] Ioffe, A.D; Tikhomirov, V.M, On the minimization of integral functionals, Functional anal. appl., 3, 61-70, (1969), (Russian) · Zbl 0193.07603
[35] Tsvetanov, M.M, On duality in problems of the calculus of variations, Comptes rendus de l’academie bulgare des sciences, 21, 733-736, (1968), (Russian). (Note: Theorems 2, 3 and 4 of this paper are incorrect without further assumptions)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.